# SDR SIMA20190730003

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 36,466 hours, 31,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMER EXIT MARKER INOP. C/A-RESET LT OVERWING EMER EXIT MARKER CONNECTORS SP9126 AND SP9127 IAW WM 33-50-50.  OPS CHECK GOOD.
